Jump to content
anxiousE

Abilify/Aripiprazole and Sinus Related Side Effects??

Recommended Posts

So, I think I've said it on here once; I did get the initial nausea/vomiting and the fun bit of passing out on day one of starting this (started at an increased does from the LAtuda I was on. I guess that doesn't matter much, but it wasn't an equivalent dose (and the Latuda was fine-relatively). That all went away though! But I also developed a sinus cold, and that's lingering. I can't breathe in and out my nose too good and it's very congested. It's apparently not "allergy season" yet, although I don't really have allergies, but the weather is changing. Still, my aripiprazole info does list sinus stuff as a side effect and symptoms started as I started taking this. I just wondered if anyone else here has ever experienced this and does it ever go away (I'm going on 2 weeks now. seems long to me, but...)

Furthermore, I'm just frustrated because I want to stay on one medication long enough to feel better, and it IS seemingly working for my bipolar symptoms. I just feel miserable! bleh! 

Thanks

Edited by anxiousE

Share this post


Link to post
Share on other sites
11 hours ago, Natasha1 said:

I havent personally noticed because ive always had issues there. I do hope it subsides soon! Is it bad like at a level where you are at the end of a flu?

I'm afraid to say anything so as not to jinx it, but I'm starting to feel better today. Again, hard to know for sure though because it has come and gone before, but this "recovery" has lasted a bit longer than before. I'm sure the change of weather complicated things. Until that settles, I might have to deal with this more, but for now, I'm thankful. :) I didn't really answer your question. It's hard to think about it like the flu because I didn't have the cough or sore throat. I suppose it would have been similar though. I had to use Vics and a nasal dialator for some of time. 

Share this post


Link to post
Share on other sites
On 3/26/2018 at 8:18 AM, anxiousE said:

So, I think I've said it on here once; I did get the initial nausea/vomiting and the fun bit of passing out on day one of starting this (started at an increased does from the LAtuda I was on. I guess that doesn't matter much, but it wasn't an equivalent dose (and the Latuda was fine-relatively). That all went away though! But I also developed a sinus cold, and that's lingering. I can't breathe in and out my nose too good and it's very congested. It's apparently not "allergy season" yet, although I don't really have allergies, but the weather is changing. Still, my aripiprazole info does list sinus stuff as a side effect and symptoms started as I started taking this. I just wondered if anyone else here has ever experienced this and does it ever go away (I'm going on 2 weeks now. seems long to me, but...)

Furthermore, I'm just frustrated because I want to stay on one medication long enough to feel better, and it IS seemingly working for my bipolar symptoms. I just feel miserable! bleh! 

Thanks

Well, that sucks. I'm glad you're starting to feel better, though! I think that if it isn't listed as a side effect, it's likely not the Abilify, but that isn't to say nobody ever gets nasal issues from Abilify, so I'd definitely keep an eye on it.

The only thing I've ever used that caused nasal problems is Effexor. Every time I start Effexor, I get a sinus infection and a fever, so it sucks. In my case, it goes away.

So yeah, keep an eye on things, but don't assume it's the Abilify, since Effexor, unlike Abilify, does have this listed as a side effect.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...